Title: Acceleration of Gauss-Legendre quadrature for an integrand with an endpoint singularity
Authors: Verlinden, Pierre # ×
Issue Date: 1997
Publisher: North-Holland, Amsterdam
Series Title: Journal of Computational and Applied Mathematics vol:77 issue:1-2 pages:277-287
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science